MathSciNet Relay Station
MathSciNet bibliographic data
MR2122469 15A30 (20G20 34M35)
Kostov, Vladimir Petrov The connectedness of some varieties and the Deligne-Simpson problem. J. Dyn. Control Syst. 11 (2005), no. 1, 125–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement